UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony-type equation with nonsmooth solutions Journal article
Numerical Methods for Partial Differential Equations, 2020,Volume: 36,Issue: 3,Page: 579-600
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Caputo Derivative  Finite Difference Scheme  Fractional Bbm-type Equation  Nonuniform Time Grid  Unconditional Convergence  
A nonuniform L2 formula of Caputo derivative and its application to a fractional Benjamin–Bona–Mahony‐type equation with nonsmooth solutions Journal article
Numerical Methods for Partial Differential Equations, 2020
Authors:  Pin, Lyu;  Seakweng, Vong
Favorite |  | TC[WOS]:0 TC[Scopus]:3 | Submit date:2022/07/01
Caputo Derivative  Finite Difference Scheme  Fractional Bbm-type Equation  Nonuniform Time Grid  Unconditional Convergence